# SDR RRXA10937

- Difficulty date: April 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 97532971
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LT WING CENTER L/E VERT. ATTACH ANGLE AT LOWER END AT STA XS 520, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED PART AND INSTALLED IAAW DC-8 SRM 51-1-20D AND DWG 9753297.
